MAUDE Adverse Event Report: SPECTRUM MEDICAL S.R.L. CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS

SPECTRUM MEDICAL S.R.L. CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS
Model Number CP22V-VT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Refer to investigation report attached (b)(4).
 
Event or Problem Description
Patient was showing signs of hemolysis, so the circuit was changed out.The surgeon would like this disposable sent back to italy for investigation.No signs of clot of manufacturer error were otherwise noticed.Patient was not harmed due to change out.

Brand Name
CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS
Common Device Name
CENTRIFUGAL BLOOD PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT  41037
Manufacturer (Section G)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT   41037
Manufacturer Contact
raffaella tommasini
via di mezzo, 23
mirandola, modena 41037
IT   41037
MDR Report Key18765906
Report Number3016746283-2024-00002
Device Sequence Number18091504
Product Code KFM
UDI-Device Identifier08051160300624
UDI-Public08051160300624
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date02/22/2025
Device Model NumberCP22V-VT
Device Lot NumberF000150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Initial Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown